Our expert says:
Klonopin is Clonazepam, just another of the benzodiazepine sedative tranquillizers, and something that can cause drug dependency problems when one takes it for years, so one would need to stop it gradually and carefully. It is NOT an appropriate treatment for chronic anxiety if given for years. Taking higher doses is NOT adviseable.
Go to see a properly trained specialist Psychiatrist for re-assessment and advice --- you'd probably do very well with CBT style counselling, which wo9uld teach you to regain control over the anxiety, with perhaps an SSRI antidepressant medication to reduce the anxiety by that method, too.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.